Progress in Mathematical Ecology
Sergei Petrovskii
Additional contact information
Sergei Petrovskii: Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK
Mathematics, 2018, vol. 6, issue 9, 1-2
Abstract:
n/a
Keywords: n/a (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2018
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/6/9/167/pdf (application/pdf)
https://www.mdpi.com/2227-7390/6/9/167/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:6:y:2018:i:9:p:167-:d:169517
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().